Well, after going to my family doctor for my panic attacks and GAD and getting nowhere, I decided that I would give therapy a try again. I saw the therapist four days ago and after conferring with the psychiatrist, she gave me a prescription for Remeron. I started taking it that night. Yesterday I took my blood pressure (which I finally got under control) and found that it was as high as before I started on blood pressure medication. I talked to my pharmacist and he gave me the package insert from Remeron which says that hypertension is frequently a side effect of Remeron. I told the therapist what meds I was on and why so she knew I had high blood pressure. I also told here that I quit other anti-depressants because I put on too much weight. She assured me that Remeron didn't cause you to gain weight, or at the most, maybe five pounds. Two days after taking it, I was starving all day.Nothing I ate filled me up. (I just recently lost the weight I put on with Effexor). I put in a call to the therapist yesterday and left a message regarding my blood pressure. I'm still waiting for her to call back. In the meantime, I quit taking the Remeron (which did ease my tension) but I won't take it if it makes my blood pressure high! She also told me that it would definitely help with sleep. I still haven't had a good night's sleep. Well, I just had to vent a little. I don't know if I'll keep on seeing her or switch to someone else. I'm back to being really tense, headaches and all the other stuff that goes with anxiety, and now I'm worried about blood pressure. I sometimes think that doctors and therapists don't pay any attention to the side effects of meds and don't really listen to patients. They just want to prescribe and forget it. They should have to deal with some of the side effects or just go through a few days of panic attacks and anxiety. Maybe then they would have a little more understanding for what we go through.